# SDR AALA2018005010009

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 8,858 hours, 3,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R1 DOOR HAS A BROKEN COVER.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-11.
